# SDR AALA202307178979

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 56,652 hours, 36,381 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY LOCK LATCH VERY DIFFICULT TO UNLOCK. ADJUSTED AFT LEFT LAVATORY DOOR LOCK PER AMM 25-40-00.
